MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number VH-3000
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
During leg vein harvesting for open heart surgery, the white insulation at the tip of the endo vein harvest broke off.The physician's assistant and scrub on the field took the broken tip, inspected it and passed it off to the rn.There was no patient impact.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key9144717
Report Number9144717
Device Sequence Number2701107
Product Code GEI
UDI-Device Identifier00607567700345
UDI-Public(01)00607567700345
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/27/2019
Report Date (Section F) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberVH-3000
Device Catalogue NumberVH-3000
Device Lot Number25147705
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/02/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight85
Date Report Sent to FDA09/27/2019